MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER,TEMPLE,6-10 SECOND

Medline Industries, LP MEDLINE; THERMOMETER,TEMPLE,6-10 SECOND
Catalog Number MDS9698L
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 8 malfunction events that occurred between april 1 and june 30, 2023.The account reported that temple thermometers (mds9698l) displayed error 1 codes during operation.The customer reported that 8 thermometers had exhibited the issue over a period of several months.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 8 malfunction events that medline became aware of during april 1, 2023 through june 30, 2023.8 mds9698l temple thermometers were evaluated following reports that the units displayed error 1 codes during operation.Evaluation was conducted using returned samples.Based on the investigation, the reported issue could not be confirmed.Review of the available sample information determined that the units were out of warranty.Sample serial numbers 2101 and 2005 indicated manufacturing dates of 2021 and 2020, respectively.The investigation determined that the reported condition was most likely associated with normal wear and tear due to the age of the devices and the length of time in service.A specific product-related defect could not be confirmed.Replacement units were issued to the customer under order 590255083.The devices were returned for evaluation.The devices were not labeled for single use.No devices were identified as reprocessed or reused.No patient or user injuries were reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER,TEMPLE,6-10 SECOND
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50946482
Report Number1417592-2026-54269
Device Sequence Number21207171
Product Code FLL
UDI-Device Identifier00888277409937
UDI-Public00888277409937
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized8
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9698L
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown